Just prescribed this on monday , been extremely ill with flu like symptoms. Should I stop taking this?
If you are speaking of Lisinopril, no, dont d/c until you talk to your Dr. It sounds to me more like you have a viral infection rather than a reaction to the med. You might have picked something up while in the Drs office. Go be evaluated by your Dr or go to Urgent Care or ER. A medicine wont give you a fever. You are ill with something.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 1 answer
Been on lovaza for 9 months, side effects awful, fever, fatigue, muscle aches, head aches. how long?
Posted 16 Jul 2010 • 2 answers
Posted 25 Apr 2012 • 3 answers
Posted 1 Jul 2013 • 3 answers
Posted 9 Aug 2014 • 1 answer